Arithmetic implications of the distribution of integral zeros of exponential polynomials
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 11, 9 p.
@article{SDPP_1974-1975__16_1_A7_0,
     author = {van der Poorten, Alferd J.},
     title = {Arithmetic implications of the distribution of integral zeros of exponential polynomials},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {1},
     year = {1974-1975},
     note = {talk:11},
     zbl = {0325.10023},
     mrnumber = {401668},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_1_A7_0}
}
Van der Poorten, Alfred J. Arithmetic implications of the distribution of integral zeros of exponential polynomials. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 11, 9 p. http://www.numdam.org/item/SDPP_1974-1975__16_1_A7_0/

[1] Baker (A.). - A sharpening of the bounds for linear forms in logarithms, II, Acta Arithm., Warszawa, t. 24, 1973, p. 33-36. | MR 376549 | Zbl 0261.10025

[2] Gantmacher (F.R.). - Applications of the theory of matrices. - New York, London, Interscience Publishers, 1959. | MR 107648 | Zbl 0085.01001

[3] Lech (Christer). - A note on recurring series, Arkiv för Math., t. 2, 1953, p. 417-421. | MR 56634 | Zbl 0051.27801

[4] Loxton (J.) and Poorten (A. J. Van Der). - On algebraic functions satisfying a class of functional equations, Aequationes mathematicae (to appear). | Zbl 0339.12002

[5] Loxton (J.) and Poorten (A. J. Van Der). - Arithmetic properties of certain functions in several variables, J. of number Theory (to appear). | Zbl 0339.10026

[6] Loxton (J.) and Poorten (A. J. Van Der). - A class of hypertranscendental functions (to appear). | Zbl 0384.10014

[7] Mahler (Kurt). - Arithmetische Eigenschaften der Lösungen einer Klasse von Funktionalgleichungen, Math. Annalen, t. 101, 1929, p. 342-366. | JFM 55.0115.01 | MR 1512537

[8] Mahler (Kurt). - Über das Verschwinden von Potenzreihen mehrerer Veränderlichen in speziellen Punktfolgen, Math. Annalen, t. 103, 1930, p. 573-587. | JFM 56.0185.03 | MR 1512638

[9] Mahler (Kurt). - Arithmetische Eigenschaften einer Klasse transzendentaltranszendenter Funktionen, Math. Z., t. 32, 1930, p. 545-585. | JFM 56.0186.01 | MR 1545184

[10] Mahler (Kurt ) . - On the Taylor coefficients of rational functions, Proc. Cambridge phil. Soc., t. 52, 1956, p. 39-48. | MR 74503 | Zbl 0070.04004

[11] Mahler (Kurt). - Remarks on a paper by W. Schwartz, J. of number Theory, t. 1, 1969, p. 512-521. | MR 249366 | Zbl 0184.07602

[12] Skolem (T.). - Ein Verfahren zur Behandlung gewisser exponentialer Gleichungen und diophantischer Gleichungen, Comptes rendus du 8e congrès des mathématiciens scandinaves [1934. Stockholm], p. 163-188. - Lund, Håkan Ohlssons Boktryckeri, 1935. | JFM 61.1080.01 | Zbl 0011.39201

[13] Waldschmidt (M.). - Nombres transcendants. - Berlin, Heidelberg, New York, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 402). | MR 360483 | Zbl 0302.10030